Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/1543
Title: 
Mathematical problem solving in regular classrooms
Authors: 
Issue Date: 
1992
Citation: 
Teaching and Learning, 13(1), 17-24
URI: 
ISSN: 
0129-7112
Appears in Collections:Journal Articles - Teaching and Learning

Files in This Item:
File Description SizeFormat 
TL-13-1-17.pdf82.2 kBAdobe PDFView/Open
Show full item record

Page view(s) 20

82
Last Week
0
Last month
checked on Feb 17, 2019

Download(s) 5

659
checked on Feb 17, 2019